# SDR DL757031042

- Difficulty date: November 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 61,005 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED BETWEEN FS 627 & 639 AND BETWEEN STRINGERS 15L & 16L.  THE DAMAGE WAS REMOVED WITH A 9 X 12.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385913-14, REV A.
